# SDR ASAA2024020147881

- Difficulty date: February 1, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531144122001
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BETWEEN C-14 THROUGH C-15 UNDER FLOOR PANEL 221LF HAS EXFOLIATION CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM BETWEEN FR12 TO FR16 IAW A320 SRM 51-72-11-911-01 AND 51-42-11/001 REV 17.
